# SDR FDEA201607282639

- Difficulty date: July 28, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 70,722 hours, 24,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Part number: 146N531810
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1681 LBL 18 AFT DECK PLATE UPPER SURFACE FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-10-02-0G, REV 118.0.  REWORK AREA ORIGINAL THICKNESS 0.071", REMAINING THICKNESS 0.044" AND MATERIAL THICKNESS REMOVED IS 0.027",  FOUND EXCEEDED LIMIT IAW SRM 53-60-51-1A, REV 118.0.  DECK PLATE REPAIR CARRIED OUT IAW SRM 53-60-51-2R, FIG 201, REPAIR 10, REV 118.0.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
